# SDR FDEA200911274204

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SURVEILLENCE FOUND SEAT TRACK FLANGE CRACKED AT APROX STA 490, RBL 415.5.  REPAIRED SEAT TRACK IAW SRM 53-00-52 FIG 1, REPAIR 1,  THIS IS A CATEGORY A REPAIR NO FOLLOW-UP INSPECTIONS REQUIRED.
